# SDR SWAA042356

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 12,701 hours, 7,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0193F
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE WOULD NOT SLIDE INTO BRACKET.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
